# SDR 05FDEA00189

- Difficulty date: January 28, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-200
- Aircraft serial: 22932
- Aircraft time: 29,648 hours, 16,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: FXFAB6913713
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR WHEEL WELL AFT BULKHEAD UPPER OUTBOARD HORZ SUPPORT ANGLE IS CRACKED.  *S/D*  REMOVED & REPLACED DAMAGED ANGLE IAW SRM 51-10-1 & SRM 51-30-2.  NEW ANGLE FABRICATED ON MAE TRAVELER T5/486632.
